Phragmen-Lindelof Principle for Some Quasilinear Evolution Equations of the Second Order

Authors

  • I. P. Sleptsova
  • A. E. Shishkov

Abstract

We consider the equation utt+A(ut)+B(u)=0, where A and B are quasilinear operators with respect to the variable x of the second order and the fourth order, respectively. In a cylindrical domain unbounded with respect to the space variables, we obtain estimates that characterize the minimum growth of any nonzero solution of the mixed problem at infinity.

Published

25.02.2005

Issue

Section

Research articles

How to Cite

Sleptsova, I. P., and A. E. Shishkov. “Phragmen-Lindelof Principle for Some Quasilinear Evolution Equations of the Second Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 2, Feb. 2005, pp. 239–249, https://umj.imath.kiev.ua/index.php/umj/article/view/3591.